# SDR UIEA2021061101331

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- Engine: Pwa PW4060
- System (JASC): 7250 · Turbine Section
- Part: Screw
- Condition: Loose
- Location: Supply Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG TURBINE COOLING, SUPPLY DUCT WITH SCREW LOOSE LOCATE AT 3 O'CLOCK POSITION.( TIGHTENED LOOSE SCREW ON #2 ENG TURBINE COOLING SYPPLY DUCT PER AMM 70-50-00. )
